# SDR CA970529004

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Stone Damaged
- Location: Lead Edge & Face
- Part time: 1,786 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. STONE DAMAGE TO THE PROPELLER LEADING EDGE REQUIRED FILING,  AND STONE DAMAGE TO THE PROPELLER FACE REQUIRED GRINDING.
